Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A gap Tauberian theorem for generalised absolute Abel summability
HTML articles powered by AMS MathViewer

by K. Sarvothaman PDF
Proc. Amer. Math. Soc. 89 (1983), 651-656 Request permission

Abstract:

A gap Tauberian theorem for generalised absolute Abel summability $\left | {{A_\alpha }} \right |$ is proved using Mel’nik’s theorem on convolution transforms.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40E05, 40F05, 40G10
  • Retrieve articles in all journals with MSC: 40E05, 40F05, 40G10
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 651-656
  • MSC: Primary 40E05; Secondary 40F05, 40G10
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0718991-8
  • MathSciNet review: 718991